Symmetry for exterior elliptic problems and two conjectures in potential theory
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 2, p. 135-156
@article{AIHPC_2001__18_2_135_0,
     author = {Sirakov, Boyan},
     title = {Symmetry for exterior elliptic problems and two conjectures in potential theory},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {2},
     year = {2001},
     pages = {135-156},
     zbl = {0997.35014},
     mrnumber = {1808026},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_2_135_0}
}
Sirakov, Boyan. Symmetry for exterior elliptic problems and two conjectures in potential theory. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 2, pp. 135-156. http://www.numdam.org/item/AIHPC_2001__18_2_135_0/

[1] Alessandrini G, A symmetry theorem for condensers, Math. Meth. Appl. Sc. 15 (1992) 315-320. | MR 1170529 | Zbl 0756.35118

[2] Amick C.J, Fraenkel L.E, Uniqueness of Hill's spherical vortex, Arch. Rat. Mech. Anal. 92 (1986) 91-119. | MR 816615 | Zbl 0609.76018

[3] Aftalion A, Busca J, Radial symmetry for overdetermined elliptic problems in exterior domains, Arch. Rat. Mech. Anal. 143 (1998) 195-206. | MR 1650014 | Zbl 0911.35008

[4] Berestycki H, Nirenberg L, On the method of moving planes and the sliding method, Bull. Soc. Brazil Mat. Nova Ser. 22 (1991) 1-37. | MR 1159383 | Zbl 0784.35025

[5] Castro A, Shivaji R, Non-negative solutions to a semilinear Dirichlet problem in a ball are positive and radially symmetric, Comm. Partial Differential Equations 14 (8&9) (1989) 1091-1100. | MR 1017065 | Zbl 0688.35025

[6] Gidas B, Ni W.-M, Nirenberg L, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 6 (1981) 883-901. | MR 544879 | Zbl 0425.35020

[7] Gilbarg D, Trudinger N, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[8] Li C, Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on unbounded domains, Comm. Partial Differential Equations 16 (1991) 585-615. | MR 1113099 | Zbl 0741.35014

[9] Pucci P, Serrin J, Zou H, A strong maximum principle and a compact support principle for singular elliptic inequalities, J. Math. Pures Appl. 78 (4) (1999) 769-789. | MR 1715341 | Zbl 0952.35045

[10] Reichel W., Radial symmetry by moving planes for semilinear elliptic BVP's on annuli and other non-convex domains, in: Bandle C. et al. (Eds.), Progress in PDE's: Elliptic and Parabolic Problems, Pitman Res. Notes, Vol. 325, pp. 164-182. | Zbl 0839.35047

[11] Reichel W, Radial symmetry for elliptic boundary-value problems on exterior domains, Arch. Rat. Mech. Anal. 137 (1997) 381-394. | MR 1463801 | Zbl 0891.35006

[12] Reichel W, Radial symmetry for an electrostatic, a capillarity and some fully nonlinear overdetermined problems on exterior domains, Z. Anal. Anwendungen 15 (1996) 619-635. | MR 1406079 | Zbl 0857.35010

[13] Serrin J, A symmetry theorem in potential theory, Arch. Rat. Mech. Anal. 43 (1971) 304-318. | MR 333220 | Zbl 0222.31007

[14] Serrin J, Zou H, Symmetry of ground states of quasilinear elliptic equations, Arch. Rat. Mech. Anal. 148 (4) (1999) 265-290. | MR 1716665 | Zbl 0940.35079

[15] Willms N.B, Gladwell G, Siegel D, Symmetry theorems for some overdetermined boundary-value problems on ring domains, Z. Angew. Math. Phys. 45 (1994) 556-579. | MR 1289661 | Zbl 0807.35099

[16] Vazquez J.-L, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. and Optimisation 12 (1984) 191-202. | MR 768629 | Zbl 0561.35003